# SDR QXEA9902267

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Rack
- Condition: Coroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NUMEROUS CORROSION DISCREPANCIES ON LEFT INBOARD FORWARD SEAT TRACK.  REPAIRED IAW DHC-8 SRM 51-40-00.
